Authors: | Stević, Stevo | Affiliations: | Mathematical Institute of the Serbian Academy of Sciences and Arts | Title: | Weighted radial operator from the mixed-norm space to the nth weighted-type space on the unit ball | Journal: | Applied Mathematics and Computation | Volume: | 218 | Issue: | 18 | First page: | 9241 | Last page: | 9247 | Issue Date: | 12-May-2012 | Rank: | M21 | ISSN: | 0096-3003 | DOI: | 10.1016/j.amc.2012.03.001 | Abstract: | The boundedness and compactness of the weighted radial operator from the mixed-norm space to the nth weighted-type space on the unit ball are characterized. |
Keywords: | Boundedness | Compactness | Mixed-norm space | Nth Weighted-type space | Unit ball | Weighted radial operator | Publisher: | Elsevier |
Show full item record
SCOPUSTM
Citations
27
checked on Apr 2, 2025
Page view(s)
14
checked on Jan 31, 2025
Google ScholarTM
Check
Altmetric
Altmetric
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.